Inequalities for terminal value problems for differential equations

Authors

  • S. B. Pachpatte
  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.322

Abstract

The aim of the present paper is to establish some new integral inequalities which provide explicit bounds on unknown functions. The inequalities given here can be used as handy tools in the study of terminal value problems for certain differential equations.

Author Biography

S. B. Pachpatte

57, Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001, (Maharashtra) India.

Downloads

Published

2002-09-30

How to Cite

Pachpatte, S. B. ., & Pachpatte, B. G. (2002). Inequalities for terminal value problems for differential equations. Tamkang Journal of Mathematics, 33(3), 199-208. https://doi.org/10.5556/j.tkjm.33.2002.322

Issue

Section

Papers